Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Tam Makale Uluslararası 2002

A stability estimate for convolution equation

Murat Subaşı

APPLIED MATHEMATICS AND COMPUTATION Cilt 131 · Sayı 1 · ss. 195–200 · 10.09.2002
DOI ile aç

Özet

In this study we obtain an estimate for the solution of a convolution equation. These types of equations arise in the integral equations theory [Linear Integral Equation, Applied Mathematical Sciences, Springer, Berlin, 1989]. (C) 2002 Elsevier Science Inc. All rights reserved.

Atıf için künye

Subaşı, M. (2002). A stability estimate for convolution equation. APPLIED MATHEMATICS AND COMPUTATION, 131(1), 195–200. https://doi.org/10.1016/s0096-3003%2801%2900140-0

BibTeX
@article{subasi2002-74370,
  author = {Subaşı, Murat},
  title = {A stability estimate for convolution equation},
  journal = {APPLIED MATHEMATICS AND COMPUTATION},
  year = {2002},
  volume = {131},
  number = {1},
  pages = {195--200},
  issn = {0096-3003},
  doi = {10.1016/s0096-3003(01)00140-0},
  url = {https://akademik.atauni.edu.tr/yayinlar/74370-a-stability-estimate-for-convolution-equation}
}